Nagoya Mathematical Journal

A note on ideal class groups

Kenkichi Iwasawa

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 27, Part 1 (1966), 239-247.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118801632

Mathematical Reviews number (MathSciNet)
MR0197438

Zentralblatt MATH identifier
0139.28104

Subjects
Primary: 10.68
Secondary: 12.50

Citation

Iwasawa, Kenkichi. A note on ideal class groups. Nagoya Math. J. 27 (1966), no. 1, 239--247. https://projecteuclid.org/euclid.nmj/1118801632


Export citation